MathSciNet Relay Station
MathSciNet bibliographic data
MR1256081 05A16 (05A15 05C30)
Gao, Zhicheng The number of degree restricted maps on general surfaces. Discrete Math. 123 (1993), no. 1-3, 47–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement